| Catalog Number |
MZ9267 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set had connection issues the following information was received by the initial reporter with the following verbatim it was reported by customer that male piece of extension set is getting stuck in an icu medical cap and causing an unbreakable connection.